MathSciNet Relay Station
MathSciNet bibliographic data
MR1954511 (2004a:92040) 92D30 (34C23 34C60 37N25)
Ruan, Shigui; Wang, Wendi Dynamical behavior of an epidemic model with a nonlinear incidence rate. J. Differential Equations 188 (2003), no. 1, 135–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement